# SDR CALA2025050704522

- Difficulty date: April 21, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D532348420000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CORROSION ON STRINGER 40L FR 30.   R & R SECTION OF STRINGER 40LT AND INSTALLED STRINGER REPAI R FR29-32 IAW A320 SRM 53-21-13-300-018 ACP RII INSP AS REQUIRED LC-81.
